# SDR FDEA202007061450

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 6,820 hours, 3,020 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T510223G
- Part serial: 008991
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPLR NR 12 UPPER O/B SURFACE HAS A DENT.  REPAIRED RIGHT WING SPLR NR 12 UPPER SURFACE O/B DENT IAW SRM 57-70-01-0I, 57-70-01-1A, 57-70-01-2R AND 51-73-03-0G.  RESTORED FINISH IAW AMM 51-21-10.
